# SDR DALA2015102906785

- Difficulty date: June 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 57,679 hours, 15,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 293
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OR R1 DOOR BS 293, RAMP REPORTS NICK ON SKIN.  REPAIRED IAW ERA 540714-14, REV ORIGINAL.
